Reducibility of the compactified jacobian
Compositio Mathematica, Tome 43 (1981) no. 2, p. 277-280
@article{CM_1981__43_2_277_0,
     author = {Kleppe, Hans and Kleiman, Steven},
     title = {Reducibility of the compactified jacobian},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     pages = {277-280},
     zbl = {0463.14008},
     mrnumber = {622452},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_277_0}
}
Kleppe, Hans; Kleiman, Steven L. Reducibility of the compactified jacobian. Compositio Mathematica, Tome 43 (1981) no. 2, pp. 277-280. http://www.numdam.org/item/CM_1981__43_2_277_0/

[1] Altman, Iarrobino and Kleiman: Irreducibility of the Compactified Jacobian. Nordic Summer School NAVF, Oslo 1976, Noordhoff (1977). | MR 498546 | Zbl 0415.14014

[2] Altman and Kleiman: Compactifying the Picard Scheme. Advances in Mathematics, 35 (1980) 50-112. | MR 555258 | Zbl 0427.14015

[3] Altman and Kleiman: Bertini Theorems for Hypersurface Sections Containing a Subscheme. Communications in Algebra 7(8) (1979) 775-790. | MR 529493 | Zbl 0401.14002

[4] Grothendieck and Dieudonné: Elements de Géométrie Algébrique. Publ. Math. I.H.E.S., Nos. 8, 28, 32. | Numdam

[5] Rego: The Compactified Jacobian, revised and expanded version, Tata Institute, Preprint, Feb. 1978.